| Model Number |
21-7310-24 |
| Medical Device Problem Codes |
Failure to Infuse (2340); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the pump exhibited an occlusion alarm and would not eliminate unless the cassette was removed.There was patient involvement, no patient injury was reported.
Additional Manufacturer Narrative
One device was received for evaluation.Two videos and one image were provided by the customer and showed the occlusion alarm.A functional test was performed and the reported issue was not duplicated.The cause of the reported issue was unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.